Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 30, NWS Duluth, MN
NWS Duluth, MN issued this severe thunderstorm warning at May 28, 2012, 3:11 PM CDT for Bayfield County, Douglas County, Wisconsin; Saint Louis County, Minnesota. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 28, 2012, 3:11 PM CDT (20:11 UTC)
- Expired
- May 28, 2012, 4:00 PM CDT
- In force
- 49 min
- Issued by
- NWS Duluth, MN
- Area
- Storm-based polygon
- Hail
- 1.75 in
- Wind
- 70.0 mph
Counties Saint Louis County, MN, Bayfield County, WI, Douglas County, WI
The radar
The Duluth radar (KDLH), 32 km from the middle of the area, began a volume at 20:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 28, 2:07 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
International Fa, MN (KINL), launched 12:00Z, 8.2 hours before the alert went out and 232 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 5 J/kg
- Mixed-layer CIN
- -69 J/kg
- Mixed-layer LCL
- 453 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 148 m²/s²
- 0-3 km storm-relative helicity
- 122 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
494
WUUS53 KDLH 282011
SVRDLH
MNC137-WIC007-031-282100-
/O.NEW.KDLH.SV.W.0030.120528T2011Z-120528T2100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DULUTH MN
311 PM CDT MON MAY 28 2012
THE NATIONAL WEATHER SERVICE IN DULUTH MN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EXTREME SOUTHEASTERN ST. LOUIS COUNTY IN NORTHEAST MINNESOTA...
WEST CENTRAL BAYFIELD COUNTY IN NORTHWEST WISCONSIN...
NORTHERN DOUGLAS COUNTY IN NORTHWEST WISCONSIN...
* UNTIL 400 PM CDT
* AT 309 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED NEAR
SUPERIOR...AND MOVING EAST AT 30 MPH.
* LOCATIONS IMPACTED INCLUDE...
WENTWORTH...POPLAR...MAPLE...CLOVERLAND...BLUEBERRY...WAINO...
OULU...IRON RIVER AND PORT WING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 4658 9216 4683 9216 4684 9199 4683 9199
4678 9207 4673 9203 4669 9195 4670 9182
4677 9160 4676 9153 4680 9138 4685 9130
4656 9130
TIME...MOT...LOC 2011Z 267DEG 28KT 4669 9194
WIND...HAIL 70MPH 1.75IN
$$
HLUCHAN1 follow-up statement
402
WWUS53 KDLH 282032
SVSDLH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
332 PM CDT MON MAY 28 2012
MNC137-282042-
/O.CAN.KDLH.SV.W.0030.000000T0000Z-120528T2100Z/
ST. LOUIS MN-
332 PM CDT MON MAY 28 2012
...THE SEVERE THUNDERSTORM WARNING FOR EXTREME SOUTHEASTERN ST. LOUIS
COUNTY IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 4658 9216 4666 9216 4673 9207 4669 9196
4670 9182 4677 9160 4676 9153 4683 9130
4666 9130 4665 9129 4656 9131
TIME...MOT...LOC 2032Z 267DEG 28KT 4670 9170
$$
WIC007-031-282100-
/O.CON.KDLH.SV.W.0030.000000T0000Z-120528T2100Z/
DOUGLAS WI-BAYFIELD WI-
332 PM CDT MON MAY 28 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WEST CENTRAL
BAYFIELD AND NORTHERN DOUGLAS COUNTIES UNTIL 400 PM CDT...
AT 328 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED NEAR
CLOVERLAND...OR 15 MILES EAST OF SUPERIOR...MOVING EAST AT 30 MPH.
LOCATIONS IMPACTED INCLUDE...
CLOVERLAND...BLUEBERRY...WAINO...OULU...IRON RIVER AND PORT WING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 4658 9216 4666 9216 4673 9207 4669 9196
4670 9182 4677 9160 4676 9153 4683 9130
4666 9130 4665 9129 4656 9131
TIME...MOT...LOC 2032Z 267DEG 28KT 4670 9170
WIND...HAIL 70MPH 1.75IN
$$
HLUCHANWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Duluth, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at May 28, 3:06 PM CDT, 5 minutes earlier.
Area forecast discussion, May 28, 3:06 PM CDT, 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DULUTH MN 306 PM CDT MON MAY 28 2012 .SHORT TERM...[NOW - TUESDAY NIGHT] AT 300 PM CDT...THERE WAS A LOW PRESSURE SYSTEM CENTERED NEAR FAR SOUTHEASTERN MANITOBA. THE NORTHLAND HAD LIGHT TO SLIGHTLY GUSTY WESTERLY WINDS IN THE WAKE OF A FRONT THAT HAD MOVED EAST OF THE FA. PARTLY TO MOSTLY SUNNY SKIES COVERED MUCH OF THE FA...EXCEPT WHERE THERE WAS OVERCAST SKIES NEAR SOME STRONG TO SEVERE THUNDERSTORMS IN THE CENTRAL FA. TEMPERATURES WERE MOSTLY IN THE 60S AND 70S. SEVERE WEATHER IS THE MAIN CONCERN FOR THIS AFTERNOON. THANKS TO SOME PARTLY SUNNY SKIES...SURFACE TO ML LAYER INSTABILITY OF 1000 TO 1500 J/KG HAS DEVELOPED ACROSS THE SOUTHERN FA THIS AFTERNOON. EFFECTIVE BULK WIND SHEAR OF 30 TO 40 KNOTS HAS DEVELOPED...AND THE COMBINATION OF THE INSTABILITY HAS PRODUCED SOME SEVERE THUNDERSTORMS WITH A HISTORY OF GOLFBALL SIZE HAIL. THERE HAVE BEEN NUMEROUS REPORTS OF LARGE HAIL...AND THE INFLUX OF COLDER AIR ALOFT IS MAKING IT EASIER FOR THESE STORMS TO PRODUCE LARGE HAIL. IN COORDINATION WITH THE STORM PREDICTION CENTER...ISSUED SEVERE THUNDERSTORM WATCHES ACROSS THE SOUTH CENTRAL AND SOUTHEASTERN FA...INCLUDING ALL OF NORTHWESTERN WISCONSIN...THROUGH 8 PM CDT. THINK THE THUNDERSTORM ACTIVITY WILL BEGIN TO SUBSIDE OR MOVE OUT OF THE FA EARLY THIS EVENING...SO DO NOT FORESEE NEEDING TO EXTEND THE WATCH. TONIGHT...THE LOW PRESSURE SYSTEM WILL LIKELY MOVE EAST FROM SOUTHEASTERN MANITOBA TO NORTH OF LAKE SUPERIOR. SHOWERS AND STORMS COULD LINGER THROUGH THE NIGHT...MOSTLY ACROSS THE NORTHWESTERN FA. CLOUD COVER WILL LIKELY INCREASE LATE TONIGHT. TUESDAY AND TUESDAY NIGHT...THE FA WILL BE IN COOL NORTHWEST FLOW. GUSTY WESTERLY AND NORTHWESTERLY WINDS WILL DEVELOP. TEMPERATURES WILL BE RATHER COOL...WITH HIGHS IN THE 40S AND 50S...THANKS TO THE CLOUD COVER. THERE MAY BE RAIN SHOWERS DUE TO THE LOW CONVECTIVE TEMPERATURES. .LONG TERM...[WEDNESDAY - SUNDAY] SFC HIGH PRESSURE COVERS THE FA WEDNESDAY UNDERNEATH WEAK RIDGING ALOFT. EVEN THOUGH A LARGE UPPER LOW BECOMES CUTOFF OVER IA BY THURSDAY NIGHT...THIS IS FAR ENOUGH S OF THE FA TO KEEP THE SFC HIGH LOCKED IN PLACE. FRIDAY THROUGH SUNDAY...THE MODELS DIVERGE IN THEIR HANDLING OF THE CUTOFF LOW AND ITS IMPACT ON THE FA. HAVE USED A BLEND FOR POPS FRIDAY THROUGH SUNDAY. && .AVIATION...18Z TAFS BULK OF THE CIGS HAVE IMPROVED TO VFR. INVOF STORMS...GUSTY SFC WINDS...SOME HAIL POSSIBLE. EXPECT STORMS TO EVOLVE THROUGH THE AFTERNOON AND AFFECT KBRD/KDLH/KHYR THROUGH 00Z/29. AFTER 00Z...VFR UNTIL 12Z-15Z WHEN MVFR CIGS AND GUSTY SFC WINDS WILL DEVELOP IN RESPONSE TO UPPER LOW MOVE ALONG THE INTERNATIONAL BORDER WITH ADDITIONAL SHOWERS POSSIBLE. && .POINT TEMPS/POPS... DLH 44 53 37 58 / 50 40 10 10 INL 43 45 34 60 / 50 50 10 10 BRD 48 53 38 61 / 20 30 10 10 HYR 48 58 38 60 / 50 40 10 10 ASX 48 56 40 56 / 50 40 20 10 && .DLH WATCHES/WARNINGS/ADVISORIES... MN...NONE. WI...NONE. LS...NONE. && SHORT TERM...GROCHOCINSKI LONG TERM....GSF AVIATION...GSF
Hazardous weather outlook, May 28, 6:03 AM CDT, 9 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE DULUTH MN 603 AM CDT MON MAY 28 2012 MNZ010>012-018>021-025-026-033>038-WIZ001>004-006>009-291030- KOOCHICHING-NORTHERN ST. LOUIS-NORTHERN COOK/NORTHERN LAKE- NORTHERN ITASCA-CENTRAL ST. LOUIS-SOUTHERN LAKE/LAKESHORE- SOUTHERN COOK/LAKESHORE-NORTHERN CASS-SOUTHERN ITASCA- SOUTHERN CASS-CROW WING-NORTHERN AITKIN-SOUTHERN AITKIN- CARLTON/SOUTHERN ST. LOUIS-PINE-DOUGLAS-BAYFIELD-ASHLAND-IRON- BURNETT-WASHBURN-SAWYER-PRICE- 603 AM CDT MON MAY 28 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MINNESOTA AND NORTHWEST WISCONSIN. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND EARLY EVENING. SEVERE WEATHER IS NOT ANTICIPATED. AREA RIVERS ARE RISING THIS MORNING DUE TO THE RECENT HEAVY RAINFALL...AND WILL CONTINUE TO RISE THROUGH THE NEXT 24 HOURS AS THE WATER DRAINS INTO THE RIVER BASINS. MONITOR THE LATEST RIVER FORECAST PRODUCTS FOR DETAILS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT. LSZ121-140>148-291030- BAYFIELD TO OAK POINT WI-GRAND PORTAGE TO GRAND MARAIS MN- GRAND MARAIS TO TACONITE HARBOR MN- TACONITE HARBOR TO SILVER BAY HARBOR MN- SILVER BAY HARBOR TO TWO HARBORS MN-TWO HARBORS TO DULUTH MN- DULUTH MN TO PORT WING WI-PORT WING TO SAND ISLAND WI- SAND ISLAND TO BAYFIELD WI-OAK POINT TO SAXON HARBOR WI- 603 AM CDT MON MAY 28 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF WESTERN LAKE SUPERIOR. .DAY ONE...TODAY AND TONIGHT GUSTY NORTHEAST WINDS...COMBINED WITH SIGNIFICANT WAVE HEIGHTS WILL PRODUCE HAZARDOUS CONDITIONS ALONG THE NEARSHORE WATERS OF WESTERN LAKE SUPERIOR THIS MORNING. A SMALL CRAFT ADVISORY HAS BEEN ISSUED FOR ALL OF THE NEARSHORE WATERS. CHECK THE LATEST NEAR SHORE FORECAST FOR DETAILS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. TENTINGER MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB ADDRESS: HTTP://WWW.WEATHER.GOV/DULUTH (ALL LOWER CASE)
In the hours before
Local storm report, May 28, 3:01 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
301 PM CDT MON MAY 28 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0234 PM HAIL SUPERIOR 46.70N 92.06W
05/28/2012 E0.88 INCH DOUGLAS WI TRAINED SPOTTER
BILLINGS PARK
&&
DCANNONLocal storm report, May 28, 3:02 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
302 PM CDT MON MAY 28 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0234 PM HAIL SUPERIOR 46.70N 92.06W
05/28/2012 E0.75 INCH DOUGLAS WI TRAINED SPOTTER
NEAR UWS CAMPUS
&&
DCANNONLocal storm report, May 28, 3:03 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
303 PM CDT MON MAY 28 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0234 PM HAIL S SUPERIOR 46.70N 92.06W
05/28/2012 E0.50 INCH DOUGLAS WI TRAINED SPOTTER
PEA TO MARBLE SIZED HAIL
&&
DCANNONLocal storm report, May 28, 3:06 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
306 PM CDT MON MAY 28 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0234 PM HAIL DULUTH 46.78N 92.12W
05/28/2012 E0.25 INCH ST. LOUIS MN TRAINED SPOTTER
39TH AVE WEST
&&
DCANNONLocal storm report, May 28, 3:08 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
308 PM CDT MON MAY 28 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0234 PM HAIL SUPERIOR 46.70N 92.06W
05/28/2012 E0.75 INCH DOUGLAS WI PUBLIC
US HIGHWAY 2 AND 39TH
&&
DCANNONLocal storm report, May 28, 3:09 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
309 PM CDT MON MAY 28 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0234 PM FLOOD DULUTH 46.78N 92.12W
05/28/2012 ST. LOUIS MN AMATEUR RADIO
3 INCHES WATER COVERING 88TH AVE WEST AND GRAND AVE
&&
DCANNONThe office that day
Everything else NWS Duluth, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 27, 7:07 PM CDT | Severe Thunderstorm Warning | DLH | Burnett, Douglas, Washburn | 38 min |
| May 27, 7:19 PM CDT | Areal Flood Advisory | DLH | Burnett, Douglas, Washburn | 6 hr |
| May 27, 7:21 PM CDT | Tornado Warning | DLH | Burnett | 54 min |
| May 27, 7:50 PM CDT | Severe Thunderstorm Warning | DLH | Douglas | 23 min |
| May 27, 7:54 PM CDT | Severe Thunderstorm Warning | DLH | Burnett | 36 min |
| May 27, 8:00 PM CDT | Special Weather Statement | DLH | Douglas | 30 min |
| May 27, 8:02 PM CDT | Flash Flood Warning | DLH | Burnett | 6 hr |
| May 27, 8:16 PM CDT | Severe Thunderstorm Warning | DLH | Burnett | 44 min |
| May 27, 8:20 PM CDT | Special Weather Statement | DLH | Douglas | 25 min |
| May 27, 8:27 PM CDT | Special Weather Statement | DLH | Washburn | 33 min |
| May 27, 8:34 PM CDT | Special Weather Statement | DLH | Douglas | 26 min |
| May 27, 9:02 PM CDT | Areal Flood Advisory | DLH | Burnett, Douglas | 6 hr |
| May 27, 9:28 PM CDT | Flash Flood Warning | DLH | Burnett, Douglas | 6 hr |
| May 27, 10:04 PM CDT | Special Weather Statement | DLH | Douglas | 41 min |
| May 28, 1:29 AM CDT | Areal Flood Warning | DLH | Burnett, Douglas, Washburn | 12 hr |
| May 28, 3:32 AM CDT | Areal Flood Warning | DLH | Burnett, Douglas | 10 hr |
| May 28, 1:31 PM CDT | Severe Thunderstorm Warning | DLH | Douglas | 59 min |
| May 28, 2:28 PM CDT | Severe Thunderstorm Warning | DLH | Douglas | 47 min |
| May 28, 2:42 PM CDT | Severe Thunderstorm Warning | DLH | Douglas | 48 min |
| May 28, 3:36 PM CDT | Special Weather Statement | DLH | Douglas | 24 min |
| May 28, 3:49 PM CDT | Severe Thunderstorm Warning | DLH | Ashland, Bayfield, Douglas | 41 min |
| May 28, 4:27 PM CDT | Severe Thunderstorm Warning | DLH | Ashland, Bayfield | 33 min |
| May 28, 4:34 PM CDT | Special Weather Statement | DLH | Burnett | 41 min |
| May 28, 5:11 PM CDT | Severe Thunderstorm Warning | DLH | Burnett, Douglas | 49 min |
| May 28, 5:55 PM CDT | Severe Thunderstorm Warning | DLH | Douglas, Washburn | 50 min |
| May 28, 6:24 PM CDT | Severe Thunderstorm Warning | DLH | Bayfield, Douglas, Sawyer, Washburn | 51 min |
| May 28, 6:55 PM CDT | Special Weather Statement | DLH | Washburn | 35 min |
| May 27, 7:40 PM CDT | Special Weather Statement | DLH | Pine | 35 min |
| May 27, 8:11 PM CDT | Special Weather Statement | DLH | Pine | 34 min |
| May 27, 8:15 PM CDT | Special Weather Statement | DLH | Lake | 60 min |
| May 27, 8:25 PM CDT | Special Weather Statement | DLH | Cook | 35 min |
| May 27, 8:38 PM CDT | Special Weather Statement | DLH | Aitkin | 52 min |
| May 27, 8:52 PM CDT | Special Weather Statement | DLH | Carlton | 38 min |
| May 27, 9:01 PM CDT | Special Weather Statement | DLH | Pine | 59 min |
| May 27, 9:19 PM CDT | Special Weather Statement | DLH | Carlton | 41 min |
| May 27, 9:34 PM CDT | Severe Thunderstorm Warning | DLH | Aitkin, Pine | 41 min |
| May 27, 9:38 PM CDT | Special Weather Statement | DLH | Lake | 37 min |
| May 27, 9:39 PM CDT | Special Weather Statement | DLH | 36 min | |
| May 27, 9:59 PM CDT | Severe Thunderstorm Warning | DLH | Aitkin, Carlton, Crow Wing, Pine | 52 min |
| May 27, 10:03 PM CDT | Special Weather Statement | DLH | Aitkin | 57 min |
| May 27, 10:38 PM CDT | Special Weather Statement | DLH | Lake | 52 min |
| May 27, 11:23 PM CDT | Special Weather Statement | DLH | Itasca | 37 min |
| May 27, 11:59 PM CDT | Special Weather Statement | DLH | Lake | 31 min |
| May 28, 11:58 AM CDT | Special Weather Statement | DLH | Crow Wing | 32 min |
| May 28, 12:13 PM CDT | Severe Thunderstorm Warning | DLH | Aitkin, Crow Wing | 47 min |
| May 28, 12:15 PM CDT | Special Weather Statement | DLH | Crow Wing | 15 min |
| May 28, 12:54 PM CDT | Severe Thunderstorm Warning | DLH | Aitkin, Carlton | 36 min |
| May 28, 1:36 PM CDT | Areal Flood Warning | DLH | Pine | 24 hr |
| May 28, 2:07 PM CDT | Special Marine Warning | DLH | 83 min | |
| May 28, 2:11 PM CDT | Severe Thunderstorm Warning | DLH | Aitkin, Carlton, Pine | 34 min |
| May 28, 2:52 PM CDT | Special Weather Statement | DLH | Crow Wing | 23 min |
| May 28, 3:19 PM CDT | Special Weather Statement | DLH | Crow Wing | 41 min |
| May 28, 3:23 PM CDT | Special Marine Warning | DLH | 97 min | |
| May 28, 3:45 PM CDT | Severe Thunderstorm Warning | DLH | Aitkin, Crow Wing | 45 min |
| May 28, 3:48 PM CDT | Severe Thunderstorm Warning | DLH | Aitkin, Pine | 42 min |
| May 28, 3:54 PM CDT | Special Weather Statement | DLH | Aitkin | 21 min |
| May 28, 4:27 PM CDT | Severe Thunderstorm Warning | DLH | Pine | 48 min |
| May 28, 4:56 PM CDT | Special Weather Statement | DLH | Itasca | 19 min |
| May 28, 4:58 PM CDT | Special Weather Statement | DLH | Carlton | 32 min |
| May 28, 5:24 PM CDT | Special Weather Statement | DLH | Itasca | 36 min |
| May 28, 5:35 PM CDT | Special Weather Statement | DLH | Aitkin | 40 min |
| May 28, 6:02 PM CDT | Special Weather Statement | DLH | Saint Louis | 43 min |
| May 28, 6:51 PM CDT | River Flood Advisory | DLH | Carlton | 17 hr |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2012Severe Thunderstorm Warnings in Minnesota, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.